MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator failed pneumatic testing.There was no harm or injury reported.The device has been returned to a third-party service center for evaluation.The evaluation has not yet been performed.If any additional information is received once the evaluation is complete, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator failed pneumatic testing.There was no harm or injury reported.The device was evaluated by a third-party service center.Alarm conditions indicating a hard and soft power failure and depleted power sources were observed in the device's downloaded event log.The device's battery was recharged to address the issues.A pressure sensor mismatch alarm was observed, and the device's machine flow sensor was replaced to address the issue.The pneumatic test was performed and passed testing.During final testing the device failed a test step for fio2 sensor receptacle verification.This test step verifies that the fio2 solenoid is open, and the tubing is not kinked or occluded.This fio2 sensor is used for monitoring purposes only.This would not affect the device's ability to deliver therapy as designed.The device's fio2 tubing was replaced to address the issue.Final testing was performed, and the device passed all testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23696902
Report Number2518422-2025-112212
Device Sequence Number13059807
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown